# SDR AALA201707129018

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 59,242 hours, 25,697 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201160602
- Part serial: 4698
- Condition: Corroded
- Location: Rt Mlg
- Part time: 26,484 hours, 6,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR LOWER TORQUE LINK PIN IS PITTED. REPLACED THE PIN IAW JPC 26C74032004.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
